Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Loss of sensation in the clitoris after chemotherapy and treatment for ovarian cancer. Any suggestions?

After a debulking procedure for ovarian cancer level 3-c, and chemotherapy for 18 weeks with taxil and carboplatin and avastin for an additional year, it may be no wonder that I have lost sensation in my clitoris. No pleasure receptors are accessed regardless of ointments and creams for enhanced lubrication . Will this sensation return/ If so, how might I encourage it along?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Hello!The symptoms you are experiencing may be due to a combination of postmenopausal symptoms and post chemotherapy neuropathy resulting in a dry vagina and loss of pleasure sensation.It might take about one to two years time for the neuropathy to partially improve.In the meantime it would be wise to improve vaginal dryness using non hormonal vaginal lubricants and keep trying.It is important to continue taking calcium supplements.Also going out for a regular walk,practising yoga and maintaining a positive attitude would be of immense help.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor